Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 63, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 28, 2021, 1:59 AM CDT for 4 counties in Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 1:59 AM CDT (06:59 UTC)
- Expired
- Apr 28, 2021, 3:00 AM CDT
- In force
- 61 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Fisher County, TX, Jones County, TX, Nolan County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 60 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 8:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
624
WUUS54 KSJT 280659
SVRSJT
TXC151-253-353-441-280800-
/O.NEW.KSJT.SV.W.0063.210428T0659Z-210428T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
159 AM CDT Wed Apr 28 2021
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Southern Jones County in west central Texas...
Northeastern Nolan County in west central Texas...
Southeastern Fisher County in west central Texas...
Northern Taylor County in west central Texas...
* Until 300 AM CDT.
* At 158 AM CDT, a severe thunderstorm was located near Trent, or 13
miles east of Sweetwater, moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Merkel around 215 AM CDT.
Dyess Afb around 225 AM CDT.
Tye around 230 AM CDT.
Hawley around 235 AM CDT.
Abilene and Hamby around 250 AM CDT.
Other locations impacted by this severe thunderstorm include Impact,
Hodges, Lake Fort Phantom Hill, Stith and Truby.
This includes Interstate 20 between Mile Markers 252 and 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3245 9963 3236 10028 3258 10031 3270 9961
TIME...MOT...LOC 0658Z 257DEG 32KT 3245 10018
HAIL...<.75IN
WIND...70MPH
$$3 follow-up statements
839
WWUS54 KSJT 280713
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
213 AM CDT Wed Apr 28 2021
TXC151-353-280721-
/O.CAN.KSJT.SV.W.0063.000000T0000Z-210428T0800Z/
Nolan TX-Fisher TX-
213 AM CDT Wed Apr 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NOLAN AND
SOUTHEASTERN FISHER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Texas.
LAT...LON 3245 9963 3238 10015 3261 10015 3270 9961
TIME...MOT...LOC 0711Z 257DEG 32KT 3248 10004
$$
TXC253-441-280800-
/O.CON.KSJT.SV.W.0063.000000T0000Z-210428T0800Z/
Jones TX-Taylor TX-
213 AM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN JONES AND NORTHERN TAYLOR COUNTIES...
At 211 AM CDT, a severe thunderstorm was located over Merkel, or 18
miles west of Abilene, moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe storm will be near...
Dyess Afb around 225 AM CDT.
Tye around 230 AM CDT.
Hawley around 235 AM CDT.
Abilene and Hamby around 250 AM CDT.
Other locations impacted by this severe thunderstorm include Impact,
Hodges, Lake Fort Phantom Hill, Stith and Truby.
This includes Interstate 20 between Mile Markers 261 and 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3245 9963 3238 10015 3261 10015 3270 9961
TIME...MOT...LOC 0711Z 257DEG 32KT 3248 10004
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$763 WWUS54 KSJT 280728 SVSSJT Severe Weather Statement National Weather Service San Angelo TX 228 AM CDT Wed Apr 28 2021 TXC253-441-280800- /O.CON.KSJT.SV.W.0063.000000T0000Z-210428T0800Z/ Jones TX-Taylor TX- 228 AM CDT Wed Apr 28 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHERN JONES AND NORTHEASTERN TAYLOR COUNTIES... At 228 AM CDT, a severe thunderstorm was located near Tye, or 9 miles northwest of Abilene, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Hawley around 240 AM CDT. Abilene and Hamby around 250 AM CDT. Other locations impacted by this severe thunderstorm include Impact, Hodges, Lake Fort Phantom Hill and Stith. This includes Interstate 20 between Mile Markers 268 and 290. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3245 9963 3241 10003 3262 10005 3270 9961 TIME...MOT...LOC 0728Z 252DEG 31KT 3253 9988 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
568
WWUS54 KSJT 280749
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
249 AM CDT Wed Apr 28 2021
TXC441-280758-
/O.CAN.KSJT.SV.W.0063.000000T0000Z-210428T0800Z/
Taylor TX-
249 AM CDT Wed Apr 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Texas.
LAT...LON 3253 9962 3252 9982 3266 9985 3270 9961
TIME...MOT...LOC 0748Z 232DEG 27KT 3258 9980
$$
TXC253-280800-
/O.CON.KSJT.SV.W.0063.000000T0000Z-210428T0800Z/
Jones TX-
249 AM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN JONES COUNTY...
At 248 AM CDT, a severe thunderstorm was located over Hawley, or 10
miles northwest of Abilene, moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
southeastern Jones County, including the following locations... Lake
Fort Phantom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3253 9962 3252 9982 3266 9985 3270 9961
TIME...MOT...LOC 0748Z 232DEG 27KT 3258 9980
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:54 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 28, 12:54 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 1254 AM CDT Wed Apr 28 2021 ...New AVIATION... .SHORT TERM... (This evening through Wednesday) Issued at 204 PM CDT Tue Apr 27 2021 Currently, a dryline is located from the Permian Basin, south into the Trans Pecos region. This dryline is forecast to advance a bit more to the east this afternoon, before beginning to retreat to the west this evening. In addition, another moisture gradient resides across our central counties, with dewpoints in the 60s to the east and in the 50s to the west. Considerable uncertainty continues as to whether storms will develop to our west this afternoon, along the dryline, or if the cap will hold. An unstable environment will reside across the area, so any storms that do develop have to potential to become strong to severe, with large hail, damaging winds and an isolated tornado being the main threats. Several of the CAMs keep much of the area dry through the early evening hours (with the cap holding), while the latest WoFS runs are indicating at least isolated convection developing. Overnight, showers are thunderstorms are forecast to develop across the Permain Basin, along the retreating dryline. Some of this activity may move into the Big Country during the early morning hours Wednesday, and possibly as far south as the Concho Valley. In addition, showers are thunderstorms are forecast to develop across the mountains of northern Mexico, with some of this activity moving into the northern Edwards plateau late this evening, then across the Interstate 10 corridor during the early morning hours. A few strong to severe thunderstorms are once again possible, with large hail, damaging winds and an isolated tornado being the main hazards. Rain chances on Wednesday will be highly dependent on how the storms overnight transpire. An upper level low across Southwest Texas will approach far West Texas late Wednesday. As this feature approaches, showers and thunderstorms are forecast to develop, mainly during the afternoon hours, with the best chance across the eastern half of the area. Once again, a few strong to severe thunderstorms will be possible. Highs on Wednesday will be in the low to mid 80s for most locations. && .LONG TERM... (Wednesday night through next Tuesday) Issued at 1253 PM CDT Tue Apr 27 2021 During the day Wednesday, the dry-line will mix east to roughly an area stretching from Haskell to Ozona, while a surface low looks to develop across the Permian Basin in the morning hours and move northeast into a location near Aspermont TX in the afternoon, resulting in south to south-southeast winds east of the dry-line. Meanwhile, in the upper levels the low will be moving east across southern NM, with southwest flow aloft continuing across West Central Texas. By Wednesday afternoon, day-time heating combined with dewpoints in the mid to upper 60s in the warm sector will lead to ML CAPEs increasing to 1500-2500 J/KG. The surface/low level lift from dry-line convergence and widespread large-scale ascent provided by the approaching upper level low, combined with the aforementioned instability and moisture, should result in scattered to numerous thunderstorms developing along and ahead of the dry-line Wednesday afternoon. (The NAM actually shows the low level capping inversion going away around sunrise Wednesday with ML CAPE of 1000-2000 J/KG, so it starts generating thunderstorms in the early morning hours. However, there is low confidence in this solution as it appears to be an outlier.) With 850-300 mb mean winds, 0-6 km bulk shear vectors and anvil level winds oriented off the dry- line boundary, and the favorable veering winds in the low to mid levels and effective shear of 50-60 KT, storm mode looks to be discrete supercells capable of producing large hail and damaging winds. An isolated tornado or two will be possible as well due to 0-1 km shear of 10-15 KT. With warm southerly winds continuing and good clearing of skies expected during the morning, it should be a warm day with highs in the low to mid 80s. Wednesday night, a cold front will move down from the north, bringing another focal point for additional thunderstorms during the evening/overnight hours as it moves through. Wednesday afternoon and evening, models are focusing some heavy rain potential across the Northwest Hill Country and southern Heartland, where total rainfall amounts for today through late Wednesday night could reach 2-4 inches, so localized flooding/flash flooding is not out of the question in these counties. Elsewhere, the Big Country and northern Heartland could get about 1-2 inches total rainfall today through Wednesday night, with generally a tenth to half inch elsewhere. Cooler air moving in behind the cold front will bring cooler lows in the mid to upper 50s Wednesday night. Models continue to trend slower with the movement of the upper low for Thursday and Friday, generally showing the core of the low over and southwest of West Central Texas on Thursday, potentially bringing some additional showers/storms to the region that day (as well as cooler than normal highs in the low to mid 70s), and then either keeping it southwest of our region on Friday as well (according to the ECMWF and NAM) or moving it east of our region (according to the GFS). The GFS deterministic seems to be an outlier with the faster movement, as the ensemble means appear to favor the slower solution of the ECMWF and NAM. Considering this, and the continued cool air flow (north to northeast surface winds) high temperatures have been lowered for Friday as well, with highs generally in the mid 70s. Saturday, the low will either be moving east to the south of our region, or already well off to the east. Once again, the slower solution is more favored, so forecast highs Saturday are a bit lower this day as well. Sunday and Monday, south to southwest surface and low level winds will occur, along with significant warming of the 850 mb thermal ridge, so it should get a lot warmer (highs Sunday in the upper 80s/low 90s and highs Monday in the lows to mid 90s). && .AVIATION... (06Z TAFS) Issued at 1242 AM CDT Wed Apr 28 2021 Line of thunderstorms in the Permian Basin may affect KABI late tonight as they move northeast. Winds were gusting to 36 KTS at KSJT at 530Z as a strong low level jet partially mixes to the ground. IFR stratus will likely develop overnight. Otherwise MVFR stratus will become VFR in the early afternoon across most of the terminals. KABI may be affected by additional storms late afternoon and evening as cold front move through. Numerous thunderstorms will likely affect KJCT and KBBD this evening. && .PRELIMINARY POINT TEMPS/POPS... Abilene 56 69 53 72 / 50 50 50 20 San Angelo 57 73 53 74 / 30 40 40 30 Junction 58 77 55 74 / 60 30 30 30 Brownwood 58 72 55 72 / 80 50 40 20 Sweetwater 56 67 52 71 / 30 60 40 20 Ozona 57 74 54 73 / 20 30 30 30 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Daniels LONG TERM....SJH AVIATION...04
Hazardous weather outlook, Apr 27, 2:43 PM CDT, 11 hours 16 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 243 PM CDT Tue Apr 27 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-281945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 243 PM CDT Tue Apr 27 2021 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are possible across most of the area this afternoon and overnight. The main hazards will be large hail and damaging winds. An isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to severe thunderstorms are possible across most of West Central Texas Wednesday and Wednesday night. Large hail and damaging winds are the main hazards. An isolated tornado is also possible. In addition, heavy rainfall may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, Apr 27, 8:45 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT TUE APR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO 3 ENE MCCAULLEY 32.80N 100.16W
04/27/2021 FISHER TX PUBLIC
&&Special weather statement, Apr 27, 8:56 PM CDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service San Angelo TX
856 PM CDT Tue Apr 27 2021
TXZ098-280300-
Haskell TX-
856 PM CDT Tue Apr 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL COUNTY UNTIL 1000 PM
CDT...
At 855 PM CDT, Doppler radar was tracking a strong thunderstorm near
Haskell, moving northeast at 20 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Paint Creek around 900 PM CDT.
Haskell around 915 PM CDT.
Irby around 935 PM CDT.
Weinert around 945 PM CDT.
Other locations impacted by this storm include Us-
277 Near The Haskell-Knox County Line.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Texas.
LAT...LON 3340 9947 3296 9947 3296 9987 3307 9992
3340 9969
TIME...MOT...LOC 0155Z 217DEG 16KT 3310 9976Local storm report, Apr 27, 9:28 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
928 PM CDT TUE APR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 ENE SWEETWATER 32.48N 100.39W
04/27/2021 E1.25 INCH NOLAN TX PUBLIC
&&Local storm report, Apr 27, 9:30 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT TUE APR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG 3 WSW ROSCOE 32.43N 100.58W
04/27/2021 NOLAN TX PUBLIC
A TRACTOR TRAILER WAS BLOWN OFF OF
INTERSTATE 20 NEAR ROSCOE.
&&Local storm report, Apr 27, 9:35 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
935 PM CDT TUE APR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL SWEETWATER 32.47N 100.40W
04/27/2021 E1.00 INCH NOLAN TX AMATEUR RADIO
&&Special weather statement, Apr 27, 10:01 PM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1001 PM CDT Tue Apr 27 2021
TXZ114-280345-
Shackelford TX-
1001 PM CDT Tue Apr 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHACKELFORD COUNTY UNTIL
1045 PM CDT...
At 1001 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Lueders, or 13 miles northwest of Albany, moving east
at 25 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Fort Griffin around 1035 PM CDT.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Texas.
LAT...LON 3295 9909 3293 9909 3282 9910 3275 9950
3289 9959 3292 9958 3296 9952
TIME...MOT...LOC 0301Z 247DEG 22KT 3285 9947The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:17 PM CDT | Special Weather Statement | SJT | Fisher | 58 min |
| Apr 27, 7:25 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 65 min |
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 63 min |
| Apr 27, 7:33 PM CDT | Areal Flood Advisory | SJT | Fisher | 117 min |
| Apr 27, 8:11 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 64 min |
| Apr 27, 8:27 PM CDT | Tornado Warning | SJT | Fisher | 33 min |
| Apr 27, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 61 min |
| Apr 27, 8:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| Apr 27, 8:46 PM CDT | Tornado Warning | SJT | Nolan | 44 min |
| Apr 27, 8:54 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 66 min |
| Apr 27, 8:56 PM CDT | Special Weather Statement | SJT | Haskell | 64 min |
| Apr 27, 9:12 PM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 48 min |
| Apr 27, 9:20 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 40 min |
| Apr 27, 9:33 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 57 min |
| Apr 27, 9:53 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 67 min |
| Apr 27, 10:01 PM CDT | Special Weather Statement | SJT | Shackelford | 44 min |
| Apr 28, 1:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 64 min |
| Apr 28, 2:32 AM CDT | Tornado Warning | SJT | Jones | 28 min |
| Apr 28, 2:57 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 63 min |
| Apr 28, 3:49 AM CDT | Tornado Warning | SJT | Shackelford | 26 min |
| Apr 28, 3:51 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 24 min |
| Apr 28, 4:18 AM CDT | Areal Flood Advisory | SJT | Throckmorton | 3 hr |
| Apr 28, 4:28 AM CDT | Special Weather Statement | SJT | Coke, Sterling | 47 min |
| Apr 28, 4:57 AM CDT | Special Weather Statement | SJT | Sterling | 48 min |
| Apr 28, 5:03 AM CDT | Special Weather Statement | SJT | Nolan | 42 min |
| Apr 28, 5:12 AM CDT | Areal Flood Advisory | SJT | Nolan | 107 min |
| Apr 28, 5:34 AM CDT | Areal Flood Advisory | SJT | Taylor | 3 hr |
| Apr 28, 6:04 AM CDT | Special Weather Statement | SJT | Shackelford | 41 min |
| Apr 28, 6:25 AM CDT | Flash Flood Warning | SJT | Callahan, Jones, Shackelford, Taylor | 3 hr |
| Apr 28, 6:39 AM CDT | Areal Flood Advisory | SJT | Callahan, Shackelford | 3 hr |
| Apr 28, 6:47 AM CDT | Special Weather Statement | SJT | Shackelford | 28 min |
| Apr 28, 9:27 AM CDT | Areal Flood Advisory | SJT | Callahan, Shackelford, Taylor | 3 hr |
| Apr 28, 2:07 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 53 min |
| Apr 28, 2:52 PM CDT | Special Weather Statement | SJT | Runnels | 38 min |
| Apr 28, 3:16 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 44 min |
| Apr 28, 3:52 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 38 min |
| Apr 28, 4:24 PM CDT | Special Weather Statement | SJT | Brown | 36 min |
| Apr 28, 6:10 PM CDT | Special Weather Statement | SJT | Brown | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.